Non-commutative stochastic distributions and applications to linear systems theory

Daniel Alpay, Guy Salomon

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


In this paper, we introduce a non-commutative space of stochastic distributions, which contains the non-commutative white noise space, and forms, together with a natural multiplication, a topological algebra. Special inequalities which hold in this space allow to characterize its invertible elements and to develop an appropriate framework of non-commutative stochastic linear systems.

Original languageEnglish
Pages (from-to)2303-2322
Number of pages20
JournalStochastic Processes and their Applications
Issue number6
StatePublished - 25 Mar 2013


  • Convolution algebra
  • Non-commutative stochastic distributions
  • Non-commutative white noise space

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Non-commutative stochastic distributions and applications to linear systems theory'. Together they form a unique fingerprint.

Cite this